Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Darboux's theorem fails for weak symplectic forms


Author: J. Marsden
Journal: Proc. Amer. Math. Soc. 32 (1972), 590-592
MSC: Primary 58B20
MathSciNet review: 0293678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a weak symplectic form on a Hilbert space for which Darboux's theorem fails is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58B20

Retrieve articles in all journals with MSC: 58B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0293678-X
Keywords: Darboux's theorem, symplectic form
Article copyright: © Copyright 1972 American Mathematical Society